Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 72, NWS Eureka, CA

September 4, 2020

NWS Eureka, CA issued this small craft advisory at Sep 4, 2020, 2:44 AM PDT. It took effect at Sep 5, 2020, 12:00 AM PDT. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2020, 2:44 AM PDT (09:44 UTC)
In effect from
Sep 5, 2020, 12:00 AM PDT
Expired
Sep 7, 2020, 8:24 PM PDT
In force
68 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

222 
WHUS76 KEKA 040944
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 AM PDT Fri Sep 4 2020

PZZ475-041745-
/O.NEW.KEKA.SC.Y.0072.200905T0700Z-200907T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT PDT SUNDAY NIGHT...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
16 follow-up statements
285 
WHUS76 KEKA 041533
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
833 AM PDT Fri Sep 4 2020

PZZ475-042345-
/O.CON.KEKA.SC.Y.0072.200905T0700Z-200907T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
833 AM PDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT PDT SUNDAY NIGHT...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
568 
WHUS76 KEKA 042123
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
223 PM PDT Fri Sep 4 2020

PZZ475-050530-
/O.EXT.KEKA.SC.Y.0072.200905T0700Z-200906T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
223 PM PDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From midnight tonight to noon PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
785 
WHUS76 KEKA 050309
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
809 PM PDT Fri Sep 4 2020

PZZ475-051115-
/O.CON.KEKA.SC.Y.0072.200905T0700Z-200906T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
809 PM PDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From midnight tonight to noon PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
524 
WHUS76 KEKA 050956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Sat Sep 5 2020

PZZ470-051800-
/O.EXB.KEKA.SC.Y.0072.200906T0700Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 AM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT PDT MONDAY NIGHT...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-051800-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
802 
WHUS76 KEKA 051511
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
811 AM PDT Sat Sep 5 2020

PZZ475-052315-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
811 AM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-052315-
/O.CON.KEKA.SC.Y.0072.200906T0700Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
811 AM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT PDT MONDAY NIGHT...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
770 
WHUS76 KEKA 052112
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
212 PM PDT Sat Sep 5 2020

PZZ475-060515-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
212 PM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-060515-
/O.CON.KEKA.SC.Y.0072.200906T0700Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
212 PM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT PDT MONDAY NIGHT...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6
  to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
975 
WHUS76 KEKA 060412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
912 PM PDT Sat Sep 5 2020

PZZ475-061215-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
912 PM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-061215-
/O.CON.KEKA.SC.Y.0072.200906T0700Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
912 PM PDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT PDT MONDAY NIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
877 
WHUS76 KEKA 061006
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
306 AM PDT Sun Sep 6 2020

PZZ470-061815-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
306 AM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
MONDAY NIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-061815-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
306 AM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
489 
WHUS76 KEKA 061528
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
828 AM PDT Sun Sep 6 2020

PZZ470-062330-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
828 AM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
MONDAY NIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-062330-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
828 AM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
091 
WHUS76 KEKA 062132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
232 PM PDT Sun Sep 6 2020

PZZ470-070545-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
232 PM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
MONDAY NIGHT...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From midnight tonight to midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-070100-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
232 PM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
873 
WHUS76 KEKA 070105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
605 PM PDT Sun Sep 6 2020

PZZ475-070215-
/O.EXP.KEKA.SC.Y.0072.000000T0000Z-200907T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
605 PM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-070915-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
605 PM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
MONDAY NIGHT...

* WHAT...North winds 15 to 25 kt with a few gusts up to 30 kt and
  short period seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
278 
WHUS76 KEKA 070323
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
823 PM PDT Sun Sep 6 2020

PZZ470-071130-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
823 PM PDT Sun Sep 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
MONDAY NIGHT...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and short
  period seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until midnight PDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
978 
WHUS76 KEKA 070915
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
215 AM PDT Mon Sep 7 2020

PZZ475-071715-
/O.EXB.KEKA.SC.Y.0072.200907T1900Z-200908T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
215 AM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  short period seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon today to noon PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-071715-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-200908T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
215 AM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  short period seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
062 
WHUS76 KEKA 071521
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
821 AM PDT Mon Sep 7 2020

PZZ470-072330-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
821 AM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  short period seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-072330-
/O.CON.KEKA.SC.Y.0072.200907T1900Z-200908T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
821 AM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
PDT TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  short period seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon today to noon PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
857 
WHUS76 KEKA 072124
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
224 PM PDT Mon Sep 7 2020

PZZ470-080530-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
224 PM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  short period seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-080530-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-200908T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
224 PM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and short
  period seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon today to noon PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
258 
WHUS76 KEKA 080324
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
824 PM PDT Mon Sep 7 2020

PZZ470-080430-
/O.CAN.KEKA.SC.Y.0072.000000T0000Z-200908T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
824 PM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ475-080430-
/O.CAN.KEKA.SC.Y.0072.000000T0000Z-200908T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
824 PM PDT Mon Sep 7 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:09 PM PDT, 11 hours 35 minutes earlier.

Area forecast discussion, Sep 3, 3:09 PM PDT, 11 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
309 PM PDT Thu Sep 3 2020

.SYNOPSIS...Hot and dry weather will continue across inland
northwest California through next week, with near record heat
possible Sunday and Monday. Along the coast, marine layer clouds
will be persistent at least through Saturday, keeping daytime
temperatures relatively cool.

&&

.DISCUSSION...Hot interior temperatures and smoke issues will
continue to be the primary forecast concerns through early next
week as strong high pressure remains in control over northwest
California. The ridge axis which had been almost directly overhead
has started to shift eastward this afternoon as a trough located
well offshore nudges slightly closer to the coast. This will have
negligible sensible weather impacts other than to bolster the
already fairly deep marine layer and keep low clouds and
seasonably cool temperatures along the coast for the next few
days. The stretch of exceptionally hot interior weather will begin
on Saturday as the ridge expands westward again and builds over
the NE Pacific. This will bring 500 mb heights as high as 598
dam to the North Coast along with 850 mb temps of 27-30 degrees
C, which will correspond to interior valley temperatures of
105-110 degrees by Sunday and Monday. Have thus upgraded the
Excessive Heat Watch to a Warning beginning Saturday and extending
through Tuesday. Temperatures will begin to trend slightly
downward but remain hot into the middle of next week as high
pressure gradually weakens but remains in control over the West
Coast. /CB

&&

.AVIATION...A well-established marine layer continued along most
of the North Coast today. Indications were that the layer was up
to 2000 feet deep...with stratus penetrating well into coastal and
surrounding coastal mountain valleys. Conditions were mostly
LIFR/IFR into afternoon. However, at least some sunshine can be
expected along Redwood Coast locations today especially at CEC.
The marine clouds will persist overnight Thursday into Friday
again at the coastal terminals, and once again extend into local
river valleys and local hilly areas of Humboldt Bay. A southerly
push from Sonoma allowed marine clouds to reach the southern
periphery of UKI this morning. Unlike yesterday, Low Cigs stayed
south of UKI with a brief moment of SCT002 6SM BR. Model data seem
to indicate that chances for low clouds to move into UKI Friday
morning are weak. Plenty of Smoke (FU) aloft in the inland
mountain areas may cause some Vis reductions to aviation. /TA

&&

.MARINE...Variable light winds and calm seas will prevail through
Friday afternoon. A trough over NERN PAC will shift the high
pressure eastward into the Great Basin and gradually strengthen
the pressure gradient. As a result, northerly winds will tick up
around and south of Cape Mendocino on Friday evening and
eventually expand through the outer waters into Monday.
Conditions will continue to be monitored as they develop over the
weekend, regarding advisories. /ZVS

&&

.FIRE WEATHER...Hot and dry weather will persist during the next
seven days over interior northwest California. Up-valley and up-
canyon winds will be locally breezy this afternoon, but otherwise
expect light and terrain-driven winds lasting through the
weekend. However, afternoon humidity values will remain very low
across the interior through the weekend, with increasingly poor
recoveries and near record heat possible Sunday and Monday. There
is some potential for gusty north winds to develop Monday night
into Tuesday, particularly over Lake and eastern portions of
Trinity County. Confidence in this scenario remains low at this
time.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Warning from 11 AM Saturday to 6 PM PDT Tuesday
     for CAZ107-108-110-111-113>115.

     Excessive Heat Warning from 11 AM Sunday to 6 PM PDT Tuesday for
     CAZ102-104>106-112.

NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 3, 3:26 PM PDT, 11 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
326 PM PDT Thu Sep 3 2020

CAZ101-103-109-042230-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
326 PM PDT Thu Sep 3 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-042230-
Southwestern Humboldt-
326 PM PDT Thu Sep 3 2020

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM SUNDAY TO 6 PM PDT
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Excessive Heat Warning is currently in effect late Sunday morning
through Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-112-042230-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Southwestern Mendocino Interior-
326 PM PDT Thu Sep 3 2020

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM SUNDAY TO 6 PM PDT
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Excessive Heat Warning is currently in effect late Sunday morning
through Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-110-111-113>115-042230-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
326 PM PDT Thu Sep 3 2020

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM SATURDAY TO 6 PM PDT
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Excessive Heat Warning is currently in effect late Saturday
morning through Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 11:01 AM PDTFire Weather WatchEKA51 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.